# SDR 15MA20150619003

- Difficulty date: June 17, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N145MC
- Make and model: Bolkms BK117C2
- Aircraft serial: 9120
- Aircraft time: 5,920 hours
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: S6220EC2
- Condition: Faulty
- Location: Zone 200
- Part time: 5,920 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WHILE FLYING, CREW IN THE BACK ANNOUNCED THAT THEY SMELLED SMOKE.  TWO SECONDS LATER THEY ANNOUNCED THAT THEY SAW SMOKE IN THE AFT CABIN.  SHUT OFF THE AIR CONDITIONER.  INFORMED THE CREW THAT WE WOULD BE MAKING A PRECAUTIONARY LANDING.  ALREADY ON FREQUENCY WITH TOWER, TOLD THEM MAKING A PRECAUTIONARY LANDING TO THE RAMP.  SHUTDOWN & COULD NOT SMELL SMOKE ANYMORE.  NEVER SAW SMOKE, ONLY SMELLED IT.
